# SDR SWIA201540608

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Chafed
- Location: Pax Door Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP CHAFED FROM CABLE ON UPPER RIB.  HAND BLENDED CHAFE ON PAX DOOR VENT FLAP DOOR INNER RIB AND FOUND TO BE WITH-IN LIMITS IAW REO. ORIGINAL THICKNESS OF RIB STIFFENER IS .625? REMAINING AFTER BLEND IS .534?, LOSS OF .080?.
